Common Random Fixed Point Theorem in Polish Spaces

Harikrishnan, P K and Ravindran, K T (2008) Common Random Fixed Point Theorem in Polish Spaces. International J. of Math. Sci. & Engg. Appls. (IJMSEA), 2 (1). pp. 151-155. ISSN 0973-9424

[img] PDF
IJMSEA_p1.pdf - Published Version
Restricted to Registered users only

Download (1MB) | Request a copy
Official URL: http://www.ascent-journals.com/ijmsea_contents_Vol...

Abstract

In this article we present a common random fixed-point theorem in a polish space.

Item Type: Article
Uncontrolled Keywords: Measurable space, complete separable metric space, polish space, random operators,random fixed point.
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 19 May 2012 11:35
Last Modified: 19 May 2012 11:35
URI: http://eprints.manipal.edu/id/eprint/76457

Actions (login required)

View Item View Item